# SDR CA190307002

- Difficulty date: March 5, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 64 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Part number: GS2193
- Condition: Undertorqued
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ISSUE #1: ADSP - GROUND STUD, HARDWARE STACK-UP UNDERTORQUE: IS 25  35 IN-LBS, S/B 40  45 IN-LBS  ISSUE #2: GROUND STUD,1ST HARDWARE STACK-UP NOT INSTALLED (TC# 20190307002)
